Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theorem for pseudo-arcs and certain other metric continua


Author: O. H. Hamilton
Journal: Proc. Amer. Math. Soc. 2 (1951), 173-174
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0039993-2
MathSciNet review: 0039993
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its non-degenerate subcontinua, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 581-594. MR 0025733 (10:56i)
  • [2] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [3] L. E. J. Brouwer, Zur Analysis Situs, Math. Ann. vol. 68 (1910) pp. 422-434. MR 1511570
  • [4] Paul Urysohn, Mémoire sur les multiplicités cantoriennes, Fund. Math. vol. 8 (1926) pp. 225-251.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0039993-2
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society